DocServer

An answer to S. Simons' question on the maximal monotonicity of the sum of a maximal monotone linear operator and a normal cone operator

Bauschke, Heinz H. and Wang, Xianfu and Yao, Liangjin (2009) An answer to S. Simons' question on the maximal monotonicity of the sum of a maximal monotone linear operator and a normal cone operator. Set-Valued Var. Anal., 17 (2). pp. 195-201.

Full text not available from this repository.
Item Type: Article
Subjects: UNSPECIFIED
Faculty: UNSPECIFIED
Depositing User: Dr David Allingham
Date Deposited: 28 Sep 2012 12:05
Last Modified: 09 Oct 2012 16:47
URI: https://docserver.carma.newcastle.edu.au/id/eprint/1100

Actions (login required)

View Item